# SDR 2024FA0000310

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: General aviation
- Aircraft: N808PH
- Make and model: Bell 407
- Aircraft serial: 53101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURED BEYOND LIMITS FROM FLYING DEBRIS WHILE PARKED ON RAMP.
